# SDR UIEA201000167

- Difficulty date: January 19, 2009
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 58,250 hours, 9,726 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Wing-Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION DAMAGE WAS FOUND TO THE LT WING TO BODY FAIRING 191AHL MEASURING APPROX 12.0 IN X 12.0 IN. THE DAMAGE PENETRATED THROUGH THE HONEYCOMB MATERIAL. "DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 OF EO 4453A225 WORK INSTRUCTIONS IN ACC WITH 747-400F SRM 51-70-19 FIGURE 1. TYPICAL TIME-LIMITED REPAIR WITH A METAL OVERLAY ON COMPOSITE PANELS"
